RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2007, Volume 48, Number 1, Pages 116–137 (Mi smj11)  

This article is cited in 6 scientific papers (total in 6 papers)

Graded Lie algebras with few nontrivial components

N. Yu. Makarenko

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: We prove that if a $(\mathbb Z/n\mathbb Z)$-graded Lie algebra $L=\bigoplus\limits_{i=0}^{n-1}L_i$ has $d$ nontrivial components $L_i$ and the null component $L_0$ has finite dimension $m$, then $L$ has a homogeneous solvable ideal of derived length bounded by a function of $d$ and of codimension bounded by a function of $m$ and $d$. An analogous result holds also for the $(\mathbb Z/n\mathbb Z)$-graded Lie rings $L=\bigoplus\limits_{i=0}^{n-1}L_i$ with few nontrivial components $L_i$ if the null component $L_0$ has finite order $m$. These results generalize Kreknin's theorem on the solvability of the $(\mathbb Z/n\mathbb Z)$-graded Lie rings $L=\bigoplus\limits_{i=0}^{n-1}L_i$ with trivial component $L_0$ and Shalev's theorem on the solvability of such Lie rings with few nontrivial components $L_i$. The proof is based on the method of generalized centralizers which was created by E. I. Khukhro for Lie rings and nilpotent groups with almost regular automorphisms of prime order [1], as well as on the technique developed in the work of N. Yu. Makarenko and E. I. Khukhro on the almost solvability of Lie algebras with an almost regular automorphism of finite order [2].

Keywords: graded Lie algebras, graded Lie rings.

Full text: PDF file (319 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2007, 48:1, 95–111

Bibliographic databases:

UDC: 512.5
Received: 07.08.2006

Citation: N. Yu. Makarenko, “Graded Lie algebras with few nontrivial components”, Sibirsk. Mat. Zh., 48:1 (2007), 116–137; Siberian Math. J., 48:1 (2007), 95–111

Citation in format AMSBIB
\Bibitem{Mak07}
\by N.~Yu.~Makarenko
\paper Graded Lie algebras with few nontrivial components
\jour Sibirsk. Mat. Zh.
\yr 2007
\vol 48
\issue 1
\pages 116--137
\mathnet{http://mi.mathnet.ru/smj11}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2304883}
\zmath{https://zbmath.org/?q=an:1164.17018}
\elib{http://elibrary.ru/item.asp?id=15415038}
\transl
\jour Siberian Math. J.
\yr 2007
\vol 48
\issue 1
\pages 95--111
\crossref{https://doi.org/10.1007/s11202-007-0011-7}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000244424100011}
\elib{http://elibrary.ru/item.asp?id=13539161}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33846611855}


Linking options:
  • http://mi.mathnet.ru/eng/smj11
  • http://mi.mathnet.ru/eng/smj/v48/i1/p116

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Khukhro EI, “Graded Lie rings with many commuting components and an application to 2-Frobenius groups”, Bulletin of the London Mathematical Society, 40:Part 5 (2008), 907–912  crossref  mathscinet  zmath  isi  scopus
    2. Khukhro EI, Makarenko NY, Shumyatsky P, “Nilpotent ideals in graded Lie algebras and at-most constant-free derivations”, Communications in Algebra, 36:5 (2008), 1869–1882  crossref  mathscinet  zmath  isi  scopus
    3. Khukhro EI, “Groups with an automorphism of prime order that is almost regular in the sense of rank”, Journal of the London Mathematical Society-Second Series, 77:Part 1 (2008), 130–148  crossref  mathscinet  zmath  isi  scopus
    4. E. I. Khukhro, “Koltsa Li s konechnoi tsiklicheskoi graduirovkoi, v kotoroi mnogo kommutiruyuschikh komponent”, Sib. elektron. matem. izv., 6 (2009), 243–250  mathnet  mathscinet  elib
    5. Khukhro E.I., Shumyatsky P., “Nilpotency of finite groups with Frobenius groups of automorphisms”, Monatsh Math, 163:4 (2011), 461–470  crossref  mathscinet  zmath  isi  elib  scopus
    6. Caldeira J. de Melo E. Shumyatsky P., “On Groups and Lie Algebras Admitting a Frobenius Group of Automorphisms”, J. Pure Appl. Algebr., 216:12 (2012), 2730–2736  crossref  mathscinet  zmath  isi  elib  scopus
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:171
    Full text:63
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020